# SDR QR9R2023031600001

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723859765
- Aircraft time: 2,910 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF FOR OVERSPEED FAIL #1 ENGINE. MAINTENANCE RESET CB TWICE WITH NO CHANGE. REMOVED AND REPLACED DOUBLE SENSOR; MOC COMPLETED IAW RFM AND 05-60-00, 6-1. NO ABNORMALITIES NOTED.
